Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Splitting a Polygon into Two Congruent Pieces

Kimmo Eriksson
The American Mathematical Monthly
Vol. 103, No. 5 (May, 1996), pp. 393-400
DOI: 10.2307/2974930
Stable URL: http://www.jstor.org/stable/2974930
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Splitting a Polygon into Two Congruent Pieces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394
  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400